# SDR SIMA20190116005

- Difficulty date: January 16, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,589 hours, 28,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 14540752603
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TORSION BAR FWD SUPPORT BRACKET AT FRAME 61 HAS A CRACK APPROX. 1/4". C/A-REMOVED AND REPLACED CARGO DOOR TORSION BAR FWD SUPPORT BRACKET IAW SRM 51-40-02.
